On hyperelliptic C-Lefschetz fibrations of four-manifolds

Bernd Siebert, Gang Tian

Research output: Contribution to journalArticlepeer-review

18 Scopus citations


We show that hyperelliptic symplectic Lefschetz fibrations are symplectically birational to two-fold covers of rational ruled surfaces, branched in a symplectically embedded surface. This reduces the classification of genus 2 fibrations to the classification of certain symplectic submanifolds in rational ruled surfaces.

Original languageEnglish (US)
Pages (from-to)255-280
Number of pages26
JournalCommunications in Contemporary Mathematics
Issue number2
StatePublished - May 1999

All Science Journal Classification (ASJC) codes

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'On hyperelliptic C-Lefschetz fibrations of four-manifolds'. Together they form a unique fingerprint.

Cite this